advertisement
Question
Posted by: Luane | 2012-04-16

strange head feeling with hot flash up my arms to head

hi there,

I was wondering if you could tell me if this was just anxiety. I recently came back from a holiday in mauritius straight back into work which was hectic. in these two days...I think thursday/friday i skipped my regular 20mg dose of cilift...taking it again later than usual on saturday and sunday. Today I experienced something I have had before .... a strange dizzy head feeling like a wave and then afterwards a hot flush feeling. Can this be anxiety from not taking the pills for those two days? I also have a slight feeling of something stuck in my throat....can this just be from being under pressure? I am also struggeling with serious allergies at the moment and have not been sleeping too well.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

One may relax on holiday ( though some holidays are themselves far too hectic ) but then get tense again on return to busy work.
One may experience symptoms if one suddenly stops any of most antidepressants, and some of those symptoms might be similar to those you describe, but they generally wouldn't come on too severely so soon, nor after skipping just a single dose.
Anxiety itself, arising for whatever reason, can also produce symptoms like these.
If this was due to the skipped and delayed doses, it should go away promptly now you're back on your usual dosages and times.
Its also possible if you are taking some medicines for your allergies, that they could cause such symptoms, too.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012-04-16

One may relax on holiday ( though some holidays are themselves far too hectic ) but then get tense again on return to busy work.
One may experience symptoms if one suddenly stops any of most antidepressants, and some of those symptoms might be similar to those you describe, but they generally wouldn't come on too severely so soon, nor after skipping just a single dose.
Anxiety itself, arising for whatever reason, can also produce symptoms like these.
If this was due to the skipped and delayed doses, it should go away promptly now you're back on your usual dosages and times.
Its also possible if you are taking some medicines for your allergies, that they could cause such symptoms, too.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement